# SDR SWAA2022040478389

- Difficulty date: February 27, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER L/E FAIRING CRACKED AT RIB # 9 / [01] REMOVED AND REPLACED RIB #9 AT RT. HOR. STAB L/E FAIRING IN REF SRM 51-40-02;[02] VERIFIED STEP 1
